# SDR USAA2014082000003

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 43,511 hours, 16,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3583
- Condition: Low Pressure
- Location: L1 Door
- Part time: 43,513 hours, 16,244 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESS IS LOW.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
